# SDR CA190328009

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372698
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE SIGNAL OF ADC #2 IS LOST, AIRCRAFT RETURNS FOLLOWING THE NORMAL ABNORMAL QRH 12-7.
